Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Throat hurts when swallowing, talking, etc. Took D-hist, antacids, no result. How to cure it?

Hi, my throat has been hurting for a couple weeks, after taking an antihistamine with sudafed for 8 days. It hurts when I laugh, sometimes when I talk, sometime when I sing, and sometimes when I lean my head forward. It also hurts a little when I swallow. I've tried D-Hist and antacids, still no results. I'm a singer, so it's important for me to figure out what this is and take care of it.
Thank you!
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
You cant cure it quickly,there is no magic medicine. It seems like there is thorat inflammation which can be caused by infection, irritation, gastric acid or some uncommon causes. If you are a singer then this can be due to too much voice usuing and you should rest with your local chords,it means not to sing, not to speak loodly. Continue with antiacid medicines and do throat smear to rule out infection.
Drink wrm teas with honey or take some propolis supplements. I am sure it will be better after 3-4 days. WIsh you good health.
Answered: Tue, 30 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor